MAUDE Adverse Event Report: VYAIRE MEDICAL 3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV); VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL 3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV); VENTILATOR, HIGH FREQUENCY
Model Number MICROBLENDER,W/2'/3' H,H/L,HFOV
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).Any additional information received from the customer will be included in a follow-up report.At this time, the suspect device has not been returned for evaluation.Therefore, no root cause could be determined yet.
 
Event or Problem Description
The customer reported that the blender experienced gas differential alarm.The blender was used at 50 to 55 lpm.It started alarming at about 35 to 40 psi.It is the same alarm if one of the gas sources is low or the difference in pressure is 20 psi or greater.At this time, there is no information about patient involvement.
 
Additional Manufacturer Narrative
Results of investigation: a field service representative is able to verify the customer's reported issue.Defective seat,proportioning,rear,hf mblndr (p/n: 03855) and valve,check,dckbl black (p/n: 03895).The defective parts (p/n: 03855 and p/n: 03895) have been removed and will be held in the fa lab for 90 days in case further investigation is needed.Microblender,w/2'/3' h,h/l,hfov (p/n: 10273 s/n: (b)(6)) will be returned to factory service.Fa lab recommendation is to install a new rear seat (p/n: 03855) and duckbill (p/n: 03895), rework to current configuration, recalibrate, retest per specifications, return to customer.

Brand Name
3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV)
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key10394140
Report Number2021710-2020-12328
Device Sequence Number3447161
Product Code LSZ
UDI-Device Identifier10846446002317
UDI-Public(01)10846446002317
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMICROBLENDER,W/2'/3' H,H/L,HFOV
Device Catalogue Number10723
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer08/19/2020
Initial Report FDA Received Date08/11/2020
Supplement Report FDA Received Date09/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1